EconPapers    
Economics at your fingertips  
 

Stability of Nonlinear Fractional Neutral Differential Difference Systems

Kewei Liu and Wei Jiang

Discrete Dynamics in Nature and Society, 2014, vol. 2014, 1-8

Abstract:

We study the stability of a class of nonlinear fractional neutral differential difference systems equipped with the Caputo derivative. We extend Lyapunov-Krasovskii theorem for the nonlinear fractional neutral systems. Conditions of stability and instability are obtained for the nonlinear fractional neutral systems.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2014/514631.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2014/514631.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:514631

DOI: 10.1155/2014/514631

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:514631